MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC ANTIROTATION SCREW FOR FEMORAL NECK SYS 90MM LENGTH - STERILE; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT

WRIGHTS LANE SYNTHES USA PRODUCTS LLC ANTIROTATION SCREW FOR FEMORAL NECK SYS 90MM LENGTH - STERILE; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT
Model Number 04.168.490S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, the femoral neck system implant had to be removed due to the surgeon converting to a total hip replacement.The original implantation was unknown.It is unknown if there was a surgical delay reported.The procedure and patient outcome were unknown.Concomitant devices reported: femoral neck system plate 1 hole ¿ sterile (part number 04.168.000s, lot unknown, quantity 1); bolt for femoral neck system 100mm length-sterile (part number 04.168.300s, lot unknown, quantity 1); 5.0mm ti locking scr slf-tpng with t25 stardrive recess 36mm (part number 412.212, lot unknown, quantity 1).This report involves one (1) antirotation screw for femoral neck sys 90mm length ¿ sterile.This is report 3 of 4 for (b)(4).

Brand Name
ANTIROTATION SCREW FOR FEMORAL NECK SYS 90MM LENGTH - STERILE
Common Device Name
APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11102020
Report Number2939274-2020-05812
Device Sequence Number17178714
Product Code KTT
UDI-Device Identifier10886982274601
UDI-Public(01)10886982274601
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K172872
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.168.490S
Device Catalogue Number04.168.490S
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/05/2020
Initial Report FDA Received Date12/31/2020
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5.0MM TI LOCKING SCR SLF-TPNG 36MM; BOLT FOR FEMORAL NECK SYSTEM 100MM; FEMORAL NECK SYSTEM PLATE 1 HOLE
Outcome Attributed to Adverse Event Required Intervention;